RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sabinin, Lev Vasil'evich
(1932–2004)

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23

Number of views:
This page:357
Abstract pages:2641
Full texts:1294
References:133
Professor
Doctor of physico-mathematical sciences (1971)

http://www.mathnet.ru/eng/person20092
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203821

Publications in Math-Net.Ru
1997
1. L. V. Sabinin, “On the infinitesimal theory of reductive loops”, Dokl. Akad. Nauk, 353:1 (1997),  26–28  mathnet  mathscinet  zmath
1996
2. L. V. Sabinin, “Homogeneous spaces and quasigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 7,  77–84  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:7 (1996), 74–81
3. L. V. Sabinin, “On the diassociativity of smooth monoalternative loops”, Uspekhi Mat. Nauk, 51:4(310) (1996),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:4 (1996), 747–749  isi  scopus
1995
4. L. V. Sabinin, “Differential equations of a geometric odule”, Dokl. Akad. Nauk, 344:6 (1995),  745–748  mathnet  mathscinet  zmath
5. L. V. Sabinin, “On the gyrogroups of Hungar”, Uspekhi Mat. Nauk, 50:5(305) (1995),  251–252  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:5 (1995), 1095–1096  isi
1994
6. L. V. Sabinin, P. O. Mikheev, “Almost symmetric and antisymmetric spaces with affine connection”, Dokl. Akad. Nauk, 337:4 (1994),  454–455  mathnet  mathscinet  zmath; Dokl. Math., 50:1 (1995), 114–116
7. L. V. Sabinin, “On differential equations of smooth loops”, Uspekhi Mat. Nauk, 49:2(296) (1994),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 172–173  isi
1993
8. L. V. Sabinin, P. O. Mikheev, “On the law of composition of velocities in special relativity theory”, Uspekhi Mat. Nauk, 48:5(293) (1993),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 183–184
1990
9. L. V. Sabinin, “Smooth hyporeductive loops”, Dokl. Akad. Nauk SSSR, 314:3 (1990),  565–568  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 524–526
1988
10. P. O. Mikheev, L. V. Sabinin, “Smooth quasigroups and geometry”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 20 (1988),  75–110  mathnet  mathscinet; J. Soviet Math., 51:6 (1990), 2642–2666
1987
11. L. V. Sabinin, P. O. Mikheev, “Infinitesimal theory of local analytic loops”, Dokl. Akad. Nauk SSSR, 297:4 (1987),  801–804  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 545–548
1985
12. L. V. Sabinin, P. O. Mikheev, “The differential geometry of Bol loops”, Dokl. Akad. Nauk SSSR, 281:5 (1985),  1055–1057  mathnet  mathscinet  zmath
1982
13. L. V. Sabinin, P. O. Mikheev, “On a symmetric connection in the space of an analytic Moufang loop”, Dokl. Akad. Nauk SSSR, 262:4 (1982),  807–809  mathnet  mathscinet  zmath
1977
14. L. V. Sabinin, “Odules as a new approach to a geometry with a connection”, Dokl. Akad. Nauk SSSR, 233:5 (1977),  800–803  mathnet  mathscinet  zmath
1972
15. L. V. Sabinin, “On the equivalence of categories of loops and homogeneous spaces”, Dokl. Akad. Nauk SSSR, 205:3 (1972),  533–536  mathnet  mathscinet  zmath
16. L. V. Sabinin, “Loop geometries”, Mat. Zametki, 12:5 (1972),  605–616  mathnet  mathscinet  zmath; Math. Notes, 12:5 (1972), 799–805
1970
17. L. V. Sabinin, “The classification of trisymmetric spaces”, Dokl. Akad. Nauk SSSR, 194:3 (1970),  518–520  mathnet  mathscinet  zmath
1969
18. L. V. Sabinin, “Involutory duality in simple compact Lie algebras”, Tr. Geom. Sem., 2 (1969),  277–298  mathnet  mathscinet  zmath
1967
19. L. V. Sabinin, “Principal invomorphisms of Lie algebras”, Dokl. Akad. Nauk SSSR, 175:1 (1967),  31–33  mathnet  mathscinet  zmath
1965
20. L. V. Sabinin, “Isoinvolutive decompositions of Lie algebras”, Dokl. Akad. Nauk SSSR, 165:5 (1965),  1003–1006  mathnet  mathscinet  zmath
1961
21. L. V. Sabinin, “Some algebraic identities in the theory of homogeneous spaces”, Sibirsk. Mat. Zh., 2:2 (1961),  279–281  mathnet  mathscinet  zmath
22. L. V. Sabinin, “The geometry of tri-symmetric Riemannian spaces”, Sibirsk. Mat. Zh., 2:2 (1961),  266–278  mathnet  mathscinet  zmath
1960
23. L. V. Sabinin, “Explicit expression of the forms of connection of a quasisymmetric space in terms of the values of the curvature and torsion tensors at some point”, Dokl. Akad. Nauk SSSR, 132:6 (1960),  1273–1276  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021